Alert archive / Missouri / Flash Flood Warnings in 2008

Flash Flood Warning 125, NWS Springfield, MO

June 23, 2008Greene County, Missouri

NWS Springfield, MO issued this flash flood warning at Jun 23, 2008, 6:48 AM CDT for Greene County, Missouri. It was in force for 4 hr. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2008, 6:48 AM CDT (11:48 UTC)
Expired
Jun 23, 2008, 11:00 AM CDT
In force
4 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

County Greene County, MO

What was reported inside it

TimeReportWhereRemark
Jun 23, 7:10 AM CDTFLASH FLOOD6 Sse Willard, MOWATER FLOWING OVER EE HIGHWAY NEAR WHITE CHAPEL MEMORIAL GARDENS CEMETERY
Jun 23, 7:15 AM CDTFLASH FLOOD2 Ene Battlefield, MOFARM ROAD 137 FLOODED AT CARDINAL ROAD
Jun 23, 7:16 AM CDTFLASH FLOOD5 Wnw Springfield, MOINTERSECTION OF FR124 AND FR101 FLOODED. SIX INCHES OF RAPIDLY FLOODING WATER OVER THE ROAD.
Jun 23, 7:17 AM CDTFLASH FLOOD5 Sse Willard, MO6 INCHES OF WATER FLOWING OVER EE HIGHWAY NEAR THE INTERSECTION OF FARM ROAD 124
Jun 23, 7:26 AM CDTHEAVY RAIN 1.763 N Battlefield, MO1.76 INCHES OF RAIN AT SOUTHWEST WASTEWATER TREATMENT PLANT
Jun 23, 7:37 AM CDTFLASH FLOOD5 Se Bois D'Arc, MOFARM ROAD 99 FLOODED IN SEVERAL PLACES ALONG MO 266 AND FARM ROAD 140
Jun 23, 7:41 AM CDTFLASH FLOOD5 Se Bois D'Arc, MO6 INCHES OF WATER FLOWING OVER ROADWAY NEAR INTERSECTION OF FARM ROAD 140 AND FARM ROAD 97
Jun 23, 7:49 AM CDTHEAVY RAIN 1.713 Ne Battlefield, MO1.71 INCHES OF RAIN MEASURED AT JEFFERIES ELEMENTARY
Jun 23, 7:54 AM CDTHEAVY RAIN 1.513 Wsw Galloway, MO1.51 INCHES OF RAIN MEASURED AT CHEROKEE MIDDLE SCHOOL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 11.8 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2107 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2107 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
1424 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.4
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 231150
FFWSGF
MOC077-231600-
/O.NEW.KSGF.FF.W.0125.080623T1148Z-080623T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
648 AM CDT MON JUN 23 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  GREENE COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 1100 AM CDT.

* AT 644 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. RAINFALL RATES WILL BRIEFLY EXCEED AN INCH PER        
  HOUR WHICH WILL OVERWHELM POOR DRAINAGE AREAS...ESPECIALLY IN THE  
  CITY OF SPRINGFIELD. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
  BATTLEFIELD...REPUBLIC...SPRINGFIELD...AND WILLARD.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.

LAT...LON 3710 9361 3728 9361 3728 9363 3742 9363
      3742 9307 3709 9308

$$


DSA
3 follow-up statements
000 
WGUS73 KSGF 231351
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
849 AM CDT MON JUN 23 2008

MOC077-231600-
/O.CON.KSGF.FF.W.0125.000000T0000Z-080623T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENE MO-
849 AM CDT MON JUN 23 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
GREENE COUNTY...

AT 844 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT
EXCESSIVE RAINFALL WAS PRODUCING FLASH FLOODING ACROSS THE WARNED 
AREA. SEVERAL LOW WATER CROSSINGS ACROSS WESTERN PORTIONS OF 
SPRINGFIELD WILL LIKELY BE FLOODED AND CLOSED DUE TO 1.5 TO TWO INCH 
RAINFALL AMOUNTS IN AN HOUR. LOCAL STREAMS AND CREEKS IN THE 
SPRINGFIELD AREA...ESPECIALLY SOUTH CREEK AND WILSON CREEK ON THE 
WEST SIDE OF SPRINGFIELD HAVE RISEN THREE TO FIVE FEET SINCE 7 AM. 
ALTHOUGH THE HEAVIEST RAINFALL HAS ENDED...RUNOFF FROM THE EXCESSIVE 
RAINFALL WILL CONTINUE THROUGH 11 AM. 

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.

LAT...LON 3710 9361 3728 9361 3728 9363 3742 9363
      3742 9307 3709 9308
TIME...MOT...LOC 1349Z 180DEG 0KT 3727 9344

$$

JLT
000 
WGUS73 KSGF 231452
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
952 AM CDT MON JUN 23 2008

MOC077-231600-
/O.CON.KSGF.FF.W.0125.000000T0000Z-080623T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENE MO-
952 AM CDT MON JUN 23 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
GREENE COUNTY...

AT 947 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT
EXCESSIVE RAINFALL WAS PRODUCING FLASH FLOODING ACROSS THE WARNED 
AREA. ALTHOUGH THE HEAVIEST RAINFALL HAS ENDED...AND NO ADDITIONAL 
HEAVY RAINFALL IS EXPECTED THROUGH 11 AM...RUNOFF FROM AREA CREEKS 
AND STREAMS WILL CONTINUE. SOME LOW WATER CROSSINGS ALONG WILSON 
CREEK AND SOUTH CREEK WILL LIKELY BE FLOODED. REMEMBER MOST FLOOD 
RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER 
COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. 

LAT...LON 3710 9361 3728 9361 3728 9363 3742 9363
      3742 9307 3709 9308
TIME...MOT...LOC 1452Z 180DEG 0KT 3727 9344

$$
000 
WGUS73 KSGF 231552
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1052 AM CDT MON JUN 23 2008

MOC077-231602-
/O.EXP.KSGF.FF.W.0125.000000T0000Z-080623T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENE MO-
1052 AM CDT MON JUN 23 2008

...THE FLASH FLOOD WARNING WILL EXPIRE AT 1100 AM CDT FOR GREENE
COUNTY...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3710 9361 3728 9361 3728 9363 3742 9363
      3742 9307 3709 9308
TIME...MOT...LOC 1552Z 180DEG 0KT 3727 9344

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 5:45 AM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, Jun 23, 5:45 AM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
545 AM CDT MON JUN 23 2008

.DISCUSSION...

CURRENTLY...AREA PROFILERS SHOWING A STRONG 80KT 300MB JET CUTTING
ACROSS WESTERN MISSOURI DOWN TO SOUTHEAST MISSOURI. NOT REALLY
SEEING THE LLVL JET ACROSS SOUTHWEST MISSOURI AS CONWAY PROFILER
STILL OUT OF THE NORTHWEST. NEODESHA 925MB WINDS HAVE SWUNG
AROUND TO THE SOUTHWEST AT 20KTS...WHILE STRONGEST JET STILL BEING
OBSERVED OUT OVER NORTH CENTRAL OKLAHOMA AT LMNO2. WILL NEED TO
MONITOR LLVL JET AS IT IS EXPECTED TO NOSE INTO SOUTHWEST MISSOURI
EARLY THIS MORNING. SATELLITE IMAGERY SHOWING EXTENDED TRAIN OF
THUNDERSTORMS FROM SOUTHWEST MISSOURI EXTENDING NORTHWEST INTO
SOUTH CENTRAL NEBRASKA ALONG A LINE OF STRONG LIFT DEPICTED ON RUC
305 AND 310K PRESSURE SURFACES. PRIMARY THREAT CONTINUES TO BE
LARGE HAIL.

TODAY...RUC SLOWLY MOVES THIS LIFT EASTWARD INTO CENTRAL MISSOURI
THROUGH NOON TIME TODAY. TRIED TO TIE POPS WITH THIS LIFT AND
RAISED POPS ACROSS SOUTHERN MISSOURI TO REFLECT THIS. THINK BY
THIS AFTERNOON...ATMOSPHERE SHOULD BE WORKED OVER PRETTY GOOD.
COULD BE SOME CONTINUED BOUNDARY INTERACTIONS THIS AFTERNOON...SO
CONTINUED SLT CHC POPS. BY THIS EVENING...WRF HINTING AT POSSIBLY
ANOTHER MCS DEVELOPING OVER NORTHEAST KANSAS AND THEN TRACKING
ACROSS CENTRAL MISSOURI. HAVE INCREASED POPS FOR THIS AREA TO
REFLECT THIS POSSIBILITY.

BY TUESDAY...THE FORECAST CHALLENGE FOR TUESDAY WILL BE HIGHLY
DEPENDANT ON WHAT HAPPENS THOUGH WITH THE TUESDAY MORNING MCS AND
LATER SHIFTS WILL HAVE TO MONITOR THIS CLOSELY. MODELS SHOWING A
STRONG SOUTHWEST LLVL JET THAT SHOULD FORCE THE BOUNDARY THATS
BEEN OVER THE AREA NORTH INTO NORTHERN MISSOURI BY TUESDAY
AFTERNOON. MODELS CONTINUE TO HAVE A TOUGH TIME WITH POPS THROUGH
THE DAY ALONG THIS BOUNDARY. WRF IS SHOWING CAPES AROUND 2000 J/KG
ACROSS CENTRAL AND NORTHERN MISSOURI ALONG THIS BOUNDARY AND I
HAVE INCREASED POPS ACROSS OUR NORTHERN ZONES TO REFLECT THIS AND
WILL HIGHLIGHT SEVERE POTENTIAL IN HWO WHEN I ISSUE IT THIS
MORNING. DOES LOOK LIKE A FAIRLY STRONG SHORTWAVE MOVING ACROSS
NORTHERN MISSOURI TUESDAY EVENING.

CONTINUE TO UNDERCUT MOS TEMPERATURE FORECASTS THROUGH MID WEEK
WITH ALL THE MOISTURE WE HAVE RECEIVED. MOS HAS BEEN RUNNING WARM
FOR THE PAST TWO WEEKS...DO NOT SEE ANY REASON FOR IT TO CHANGE
ANYTIME SOON. WILL KEEP SOME MENTION OF POPS GOING THROUGH THE
WEEK AS MODELS HAVING TOUGH TIME WILL MINOR SHORTWAVES MOVING
THROUGH THE AREA.

GCC

&&

.AVIATION...

FOR THE 12Z TAFS...CONVECTION SHOULD BE DECREASING IN INTENSITY
ACROSS WESTERN MISSOURI THIS MORNING...THOUGH SGF MAY GET AN HOUR OR
TWO OF THUNDERSTORMS OVER THE AIRFIELD BASED ON LATEST RADAR TRENDS.
MAY SEE A FEW INSTANCES OF IFR VISIBILITIES AT SGF IN HEAVY RAIN.
VFR OTHERWISE.

GCC

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 23, 5:14 AM CDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
514 AM CDT MON JUN 23 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-241015-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
514 AM CDT MON JUN 23 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL OCCUR SOUTHWEST OF
A LINE FROM NEVADA TO BOLIVAR TO ALTON.

MODERATE INSTABILITY AND SHEAR COMBINED WITH INCREASING LOW LEVEL
WINDS HAS ALLOWED SCATTERED SEVERE THUNDERSTORMS TO DEVELOP.
HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH ARE POSSIBLE
WITH THESE THUNDERSTORMS. THE HIGHEST STORM POTENTIAL WILL OCCUR
FROM GIRARD AND COLUMBUS SOUTHEAST TO THE BRANSON AND GAINESVILLE
AREAS. THE STORMS WILL GRADUALLY DIMINISH AFTER 9 AM.

TRAINING STORMS WILL ALSO PRODUCE LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE TONIGHT INTO TUESDAY
MORNING AS A WARM FRONT MOVES NORTH OVERNIGHT. LARGE HAIL TO THE
SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH ARE THE PRIMARY THREATS
WITH THESE STORMS. COMMUNITIES NORTH OF A LINE FROM NEVADA TO
URBANA TO SALEM MAY EXPERIENCE THESE SEVERE THUNDERSTORMS TONIGHT.

UNSETTLED CONDITIONS WILL CONTINUE THROUGH THE WORK WEEK...WITH
THE BEST CHANCE OF THUNDERSTORMS ACROSS CENTRAL AND EASTERN
MISSOURI.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED OVER PARTS OF SOUTHWEST
AND SOUTH CENTRAL MISSOURI AND SOUTHEAST KANSAS THROUGH 9 AM.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

CLAYCOMB

In the hours before

Local storm report, Jun 23, 4:34 AM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
434 AM CDT MON JUN 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 AM     TSTM WND DMG     BRANSON                 36.64N 93.22W
06/23/2008                   TANEY              MO   PUBLIC

            NUMEROUS LIMBS DOWN.

&&

SRUNNELS
Local storm report, Jun 23, 4:41 AM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
441 AM CDT MON JUN 23 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0420 AM     FLASH FLOOD      ROCKAWAY BEACH          36.70N  93.16W
06/23/2008                   TANEY              MO   LAW ENFORCEMENT

            FLOODING OCCURRING ON HIGHWAY 176 AT ROCKAWAY BRACH.
            FLOODING COMING VERY CLOSE TO A HOME.

&&

DSA
Local storm report, Jun 23, 5:04 AM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
504 AM CDT MON JUN 23 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0503 AM     FLASH FLOOD      COLUMBUS                37.17N  94.84W
06/23/2008                   CHEROKEE           KS   EMERGENCY MNGR

            HIGHWAY 7 FLOODED NORTH OF COLUMBUS.

&&

DSA
Local storm report, Jun 23, 5:26 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
526 AM CDT MON JUN 23 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0503 AM     FLASH FLOOD      7 N COLUMBUS            37.27N  94.84W
06/23/2008                   CHEROKEE           KS   EMERGENCY MNGR

            HIGHWAY 7 FLOODED NORTH OF COLUMBUS. FOR AND A HALF OF
            WATER FLOWING OVER THE ROAD.

&&

CORRECTED LOCATION...REMARKS

DSA
Local storm report, Jun 23, 5:28 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
528 AM CDT MON JUN 23 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0503 AM     FLASH FLOOD      7 N COLUMBUS            37.27N  94.84W
06/23/2008                   CHEROKEE           KS   EMERGENCY MNGR

            HIGHWAY 7 FLOODED NORTH OF COLUMBUS. FOOT AND A HALF OF
            WATER FLOWING OVER THE ROAD.

&&

CORRECTED REMARKS

DSA
Special weather statement, Jun 23, 5:47 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
547 AM CDT MON JUN 23 2008

MOZ082-097-098-231130-
SHANNON MO-TEXAS MO-HOWELL MO-
547 AM CDT MON JUN 23 2008

...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN HOWELL...SOUTHEASTERN
TEXAS AND WEST CENTRAL SHANNON COUNTIES UNTIL 630 AM CDT...

AT 543 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF MOUNTAIN VIEW...MOVING EAST
AT 20 MPH.

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 10:38 PM CDTSevere Thunderstorm WarningSGFChristian21 min
Jun 22, 11:26 PM CDTFlash Flood WarningSGFChristian6 hr
Jun 22, 11:51 PM CDTSevere Thunderstorm WarningSGFChristian24 min
Jun 23, 12:14 AM CDTSevere Thunderstorm WarningSGFChristian, Taney31 min
Jun 23, 12:33 AM CDTTornado WarningSGFTaney15 min
Jun 23, 12:46 AM CDTSevere Thunderstorm WarningSGFChristian, Taney44 min
Jun 23, 12:52 AM CDTSevere Thunderstorm WarningSGFStone, Taney38 min
Jun 23, 12:59 AM CDTFlash Flood WarningSGFTaney10 hr
Jun 23, 12:59 AM CDTSevere Thunderstorm WarningSGFBarry, Jasper, Lawrence, McDonald, Newton46 min
Jun 23, 1:03 AM CDTSevere Thunderstorm WarningSGFTaney42 min
Jun 23, 1:28 AM CDTSevere Thunderstorm WarningSGFJasper62 min
Jun 23, 1:36 AM CDTFlash Flood WarningSGFJasper, McDonald, Newton6 hr
Jun 23, 1:38 AM CDTSevere Thunderstorm WarningSGFBarry, McDonald, Newton67 min
Jun 23, 1:44 AM CDTSevere Thunderstorm WarningSGFTaney11 min
Jun 23, 1:46 AM CDTSevere Thunderstorm WarningSGFJasper, Newton29 min
Jun 23, 1:52 AM CDTFlash Flood WarningSGFBarry, McDonald6 hr
Jun 23, 2:02 AM CDTSevere Thunderstorm WarningSGFBarry, Stone28 min
Jun 23, 2:12 AM CDTSevere Thunderstorm WarningSGFJasper, Newton63 min
Jun 23, 2:17 AM CDTSevere Thunderstorm WarningSGFDade, Jasper, Lawrence, Newton58 min
Jun 23, 2:24 AM CDTSevere Thunderstorm WarningSGFStone, Taney33 min
Jun 23, 2:27 AM CDTSevere Thunderstorm WarningSGFBarry, Christian, Lawrence, McDonald, Newton, Stone48 min
Jun 23, 2:44 AM CDTSevere Thunderstorm WarningSGFOzark, Taney31 min
Jun 23, 2:57 AM CDTSevere Thunderstorm WarningSGFChristian, Dade, Douglas, Greene, Lawrence, Stone63 min
Jun 23, 3:07 AM CDTSevere Thunderstorm WarningSGFJasper, Newton38 min
Jun 23, 3:11 AM CDTSevere Thunderstorm WarningSGFBarry, Christian, Greene, Lawrence, Stone49 min
Jun 23, 3:12 AM CDTFlash Flood WarningSGFChristian, Lawrence, Stone5 hr
Jun 23, 3:19 AM CDTSevere Thunderstorm WarningSGFChristian, Ozark, Stone, Taney41 min
Jun 23, 3:51 AM CDTSevere Thunderstorm WarningSGFBarry, Stone26 min
Jun 23, 3:55 AM CDTSevere Thunderstorm WarningSGFTaney50 min
Jun 23, 4:27 AM CDTSevere Thunderstorm WarningSGFJasper, Lawrence, Newton20 min
Jun 23, 4:40 AM CDTSevere Thunderstorm WarningSGFBarton, Jasper19 min
Jun 23, 4:56 AM CDTFlash Flood WarningSGFChristian6 hr
Jun 23, 11:06 AM CDTAreal Flood WarningSGFChristian, Taney3 hr

Nearby

Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.